# SDR 29GA2014100100002

- Difficulty date: September 30, 2014
- Submitted: October 1, 2014
- Operation: Air carrier
- Aircraft: N361AG
- Make and model: Saab 340B
- Aircraft serial: 340B451
- Aircraft time: 29,328 hours, 33,008 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Unit
- Part number: D49412001
- Part serial: 2050787
- Condition: Intermittent
- Location: Mlg Handle
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

WHEN GEAR HANDLE SELECTED UP GEAR UNSAFE LIGHTS DOES NOT COME ON, BUT HYDRAULIC PUMP TURNS ON AND ALL 3 GREEN LIGHTS EXTINGUISHED AT THE SAME TIME, TEST LIGHTS WERE PUSHED AND ALL LIGHTS CHECKED OK, NEXT PUMP STOPPED AND ALL INDICATIONS NORMAL, WHEN GEAR HANDLE SELECTED DOWN ALL INDICATIONS ARE NORMAL.  REPLACED LANDING GEAR CONTROL UNIT.
